MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO COLONOSCOPE 3.8C 11.6T 1700L FWJ

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO COLONOSCOPE 3.8C 11.6T 1700L FWJ
Model Number EC-3490LK
Medical Device Problem Codes Break (1069); No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information becomes available, a supplemental report will be filed with the new information.
 
Event or Problem Description
No video image.This event occurred at the time of unknown.There was no report of patient harm.
 
Additional Manufacturer Narrative
B4: date of this report.D4: unique identifier (udi).E1:1.Name and address.G2: report source.G6: follow up #1.H2: if follow-up, what type? h3: device evaluated by manufacture.H6: coding changed based on the investigation result.H4: device manufacture date.Evaluation summary: we checked the returned unit and confirmed that the ccd module as video image failure(black out).Based on the result, we concluded that it was caused due to the excessive force applied on the ccd module.In addition, we confirmed that the operation channel kink, the angle wire stretched, the angle wire grinding, the insertion flexible tube (ift) crushed, the light guide cable buckled, and the electrical connector pin bend.The device has been repaired.A device history record (dhr) review was performed by the manufacturer.The dhr review confirmed the endoscope was manufactured pentax medical miyagi on 22-feb-2012 under normal conditions, passed all required inspections, and was released accordingly.Also, there were no reworks or concessions and the dates of approval for shipment and actual date shipped were confirmed on 23-feb-2012.Pentax medical has not received any further information for this event and therefore, considers this medwatch report closed.

Brand Name
PENTAX
Common Device Name
VIDEO COLONOSCOPE 3.8C 11.6T 1700L FWJ
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
william goeller
3 paragon drive
montvale, NJ 07645
8004315880
MDR Report Key13502453
Report Number9610877-2022-00281
Device Sequence Number5101003
Product Code FDF
UDI-Device Identifier04961333232260
UDI-Public04961333232260
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEC-3490LK
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2022
Supplement Date Received by Manufacturer01/24/2022
Initial Report FDA Received Date02/09/2022
Supplement Report FDA Received Date06/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown